# SDR DALA2024041804548

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 76,521 hours, 10,104 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Binding
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 3R DOOR BINDING TO ARM. CORRECTIVE ACTION: LUBED AND CLEANED. DOOR FUNCTIONS PROPERLY. WORK DONE PER A330 AMM 52-12. (5327412)
